# SDR 2019FA0000408

- Difficulty date: December 6, 2019
- Submitted: December 13, 2019
- Operation: General aviation
- Aircraft: N467SP
- Make and model: Doug DC3
- Aircraft serial: 32948
- Aircraft time: 22,529 hours, 18,412 cycles
- Engine: Pwc PT6A66A
- Engine time: 12,239 hours, 6,758 cycles
- Propeller: Hartzl HCB5MP3
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 712000
- Part serial: 123
- Condition: Cracked
- Location: Rt Engine
- Part time: 1,822 hours, 1,158 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE/ENGINE CHANGE, CONDUCTED THE SCHEDULED 1000 HOUR SPECIAL INSPECTION OF WELDS ON RH ENGINE TRUSS MOUNT ASSEMBLY (AAIP SPEC INSP #25). VERY SMALL (FINE) CRACK APPROX 3/4" LONG WAS OBSERVED WITH 16X MAGNIFYING GLASS PRIOR TO APPLICATION OF DYE PENETRANT. LOCATION-RH SIDE OF MOUNT,INBOARD LOWER WELD CLUSTER - RUNNING NEARLY VERTICALLY ON WELD THAT JOINS THE 3/4" THICK MACHINED MATING BLOCK (HAS THE THREE BOLT HOLES) TO UPPER WRAP AROUND SECTION. VIEWED WITH ENGINE REMOVED AND LOWER YOKE REMOVED FROM TRUSS. ISOLATOR MOUNTS WERE REVIEWED FOR CONDITION, NOT A FACTOR. PROP DYNAMIC BALANCE AND INSPECTION OF BLADE ANGLES TO BE CARRIED OUT PRIOR TO RE-INSTALLATION. 125 OPERATOR.
